# SDR UPS07650441

- Difficulty date: August 15, 2007
- Submitted: August 22, 2007
- Operation: Air carrier
- Aircraft: N322UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27748
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Condition: Malfunctioned
- Location: Rt Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:ETOP ENG START - RIGHT BLEED LIGHT ON M356673.   REPLACED RT ENG PRSOV, OPS CHECK NORMAL, REF MM 36-11-09-2.  THIS CLEARS M356673.
